# SDR MASA2020010112214

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 5,831 hours, 3,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT IND NOT BLINKING.	R+R FWD FA FLASHLIGHT BATTERY.
